# SDR KBM2006F00031

- Difficulty date: December 4, 2005
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N53SH
- Make and model: Snias AS350B1
- Aircraft serial: 2009
- Engine: Tmeca ARRIEL1D
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bushing Sleeve
- Condition: Worn
- Location: Pitch Link
- Component: Pitch Link
- Component part number: 350A33214501
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNIT HAS WORN BUSHING SLEEVE, REMOVED AND REPLACED.  (K)
